Thank you for your question. This sounds like you have a bruise. It can take up two weeks for all swelling and bruising to resolve. It is best to have this look at by your treating physician if you have any concerns or this worsens.
I have been getting Botox in my forehead for many years this time swelling and blue?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 15
Bruising after Botox
As with any injectable, some bruising is a known risk. With proper precautions and good injection technique, these can be greatly minimized and we have been able to reduce bruising in our clients to almost none.
Luckily, bruising tends to disappear over time. If started soon enough, some clients have reported success with Arnica.
Swelling and bruising after Botox
Thank you for your question Madelyn rucci. I am sorry to hear about your situation. Botox is a purified protein used to address wrinkles associated with facial expression. With any injection there is a risk for swelling and bruising, which typically last no more than two weeks. Please consult with a doctor for specific recommendations. Good luck!
You might also like...
Swelling and Blue after Botox
Thanks for you question. It is not uncommon to have swelling and bruising after Botox. The bruise should subside in a couple days. It is always a good idea to follow up with your injector to be evalutated if you are worried or having other side effects.
Blue after Botox
It sounds like you may have developed a bruise under your skin after the Botox injection needle hit a vein. This will resolve on its own in a week or so. The resolution of the bruise can be sped up with a laser/light therapy like the VBeam perfecta or other similar device.
All the best,
Swelling and bruise after Botox injection
Both swelling and bruising are not uncommon after Botox injection and usually resolve a few days after treatment. If you are worried that this is something other than swelling or bruising, then I recommend you followup in person with your treating physician.
Swelling after Botox
It is common to get some swelling post Botox treatments. I would contact your treating nurse/physician regarding any other side effects you are experiencing.
Swelling and blue after botox
Most likely you had some bleeding under the skin after the injections. This can result in a small hematoma ( colection of blood ) that creates a swollen look. This will also produce the blue color you describe. The good news is that it will go away. The bad news is that it may take a few weeks.
Swelling can occur after injection. Not sure why it would appear blue. You would have to show photos. If you are concerned, then I suggest you see your doctor that injected you.
Swelling and blue after Botox
You most likely have some bruising from the injections. This can happen with any injections including Botox. It is nothing to worry about and resolves on it's own in 5-10 days. You can make it go away faster with IPL (intense pulse light) or a PDL (pulse dye laser). Good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.